Doctor insights on:
My Vireya Has Stopped How To Start Again
I started my periord on the 9 th of this month and stopped on the 14 th 2 days later i spotted again then stopped is that normal?
I am using milacare..but i was stopped from 6 days so i loose my fairness can i start again melacare and can i use this perminantly.... ?
Yes.: Hydroquinone or skin bleaching cream can be used daily with caution of using sunscreen, stopping it if skin irritation occurs, and stopping it immediately if you develop a rash, swelling, hives, wheezing, severe dizziness, or shortness of breath, in which case, call 911. It might be prudent to ask your doctor for an Epi-Pen, just in case. Avoid eyes and nose. Laser Rx's work, too. ...Read more
Nocturnal dypsonea, fine during the day. Note medications listed are day time only i stopped taking at nite 2m ago wen sob started. What can cause it?
Male, 26.Started sex on april 2011 & stopped sex in august 2012. Tested( rapid test)in september, october and november 2012.All negetive! conclusive?
HIV is Hard to Get: Nope. You need one more test. You only allowed three months for testing and although 95% of tests should be positive by three months you are not 100% cleared. If you have future exposure please remember two facts. If you have high risk exposure the HIV infection can be prevented if you act within 72 hours. And second, there is better ways to test so that one does not have to wait for months. ...Read more
Slept great all life 38 yrs. 4 yrs ago cardio gym late, started waking up at 3 am. Stopped working out late but symptoms persist 3 yrs later. Wired. ?
I have a weighting problem and im not happy with my weight i think im fat even though other tells me im not fat i stopped eating and started to starve?
I have been bleeding for three months. I'm not sure what is going on I stopped bleeding for a few days last week... Then started right back bleeding I have sharp pains every now and again?
I stopped my cycle 15 days ago, and i've started again. Is this something I should worry about? I'm in my 30' s and this has never happened before.
I have been on hbp meds for over half a yr i suddenly stopped taking them over 1 month ago should I start retaking them?
See the Doctor.: High blood pressure is unusual in your age group. Were you taking birth control pills when your blood pressure was elevated? You need your pressure rechecked. The most common symptom of high blood pressure is no symptoms. You cannot tell how your pressure is doing by how you feel. ...Read more
- Talk to a doctor live online for free
- My wife has had better days how can i get physically attracted to her again
- How long should my uti take to clear up after i start antibiotics?
- How long should it take for a cortisone shot in my hip to start working?
- Ask a doctor a question free online
- Why has my toe nail started to bruise after walking and hiking?
- How to stop period once it has started?
- How long after a corneal abrasion can i start to wear contacts again?
- If mom has a cold how can i prevent my newborn from getting it to
- How do i know if my cervix has started to dilate early?